International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 907658 | https://doi.org/10.1155/S0161171203208073

Lechosław Hącia, "Applications of one- and two-dimensional Volterra inequalities in differential equations of the hyperbolic type", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 907658, 11 pages, 2003. https://doi.org/10.1155/S0161171203208073

Applications of one- and two-dimensional Volterra inequalities in differential equations of the hyperbolic type

Received14 Aug 2002

Abstract

Some variants of one-dimensional and two-dimensional integral inequalities of the Volterra type are applied to study the behaviour properties of the solutions to various boundary value problems for partial differential equations of the hyperbolic type. Moreover, new types of integral inequalities for one and two variables, being a generalization of the Gronwall inequality, are presented and used in the theory of nonlinear hyperbolic differential equations.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views51
Downloads412
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.